# SDR MWEA011389

- Difficulty date: October 14, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 45,139 hours, 15,789 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Sense Line
- Part number: S001354196
- Condition: Leaking
- Location: Rh Pylon
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE, ENGINE PRESSURE RATIO INDICATOR KEEPS CLIMBING WITH ENGINE SPEEDS MATCHED  --  FOUND PYLON PT2 LINE LEAK. REMOVED AND REPLACED PYLON PT2 LINE.
